# SDR ARWA9807129

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306GB
- Make and model: Lkheed 10113851
- Aircraft serial: 1138
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 2680307MSF
- Condition: Stuck Open
- Location: Ac Compt
- Stage of operation: LD
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

50 FT ABOVE TOUCH DOWN, ALL SMOKE DETECTORS AND MASTER SMOKE WARNING HORN AND LTS CAME ON.  VERFIED SMOKE IN MAIN CABIN.  AIRCRAFT LANDED IN MIAMI WITHOUT INCIDENT.  NO EVIDENCE OF FIRE.  RAN NR 1, 2, AND 3 ACM'S SEPARATELY AT HIGH POWER AFTER CHANGING ALL WATER SEPARATOR BAGS AND ZONE TRIM VALVE.  NO SMOKE IN CABIN IAW MM 21-60-00, 21-50-00 AND 21-40-00.
